# SDR DALA2014081504591

- Difficulty date: August 12, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 34,199 hours, 29,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMAGE, FORWARD BOTTOM EDGE.  REPAIRED DEFORMED EDGE FLANGE IAW SRM 52-01.
